# SDR EIA2005169

- Difficulty date: October 20, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 115,013 hours, 24,828 cycles
- Engine: Pwa JT9D7A
- Engine time: 68,424 hours, 18,263 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENG OIL PRESSURE FLUCTUATED IN CRUISE WITH DECREASING OIL QUANTITY FOLLOWED BY OIL PRESSURE LIGHT ON AT 35 PSI.  OIL QTY DECREASED TO 2 GALS.  SHUTDOWN ENGINE IAW EV PROCEDURES OIL PRESSURE REMAINED AT APPROX 20 PSI DURING WINDMILLING.  FOUND OIL LEAK EDP DRAIN.  REPLACED HYD PUMP DRIVE SEAL ON SHAFT AND CARBON SEAL RING PER MM 72-61-09.  REPLACED O-RING SEAL ON CARBON SEAL AND RETAINER ASSY.  PERFORMED WINDMILLING INSP (ENG WINDMILLED FOR 55 MIN AT 20 PSI) ENGINE RUN OIL PRESSURE STEADY AT 50 PSI QTY REMAINED FULL SYSTEM O/B NORMAL.  REMOVED AND INSTALLED NR 1 ENG HYD PUMP PER MM 29-11-05, NO LEAKS NOTED AFTER RUN.
